skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

On a direct algorithm for constructing recursion operators and Lax pairs for integrable models

Habibullin, I. T. ; Khakimova, A. R.

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Algebraic Properties of Quasilinear Two-Dimensional Lattices connected with integrability

Habibullin, I. T. ; Kuznetsova, M. N

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic diagonalization of the discrete lax pair around singularities and conservation laws for dynamical systems

Habibullin, I T ; Poptsova, M N

Journal of Physics A: Mathematical and Theoretical, 2015, Vol.48(11), p.115203 (37pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the recursion operators for integrable equations

Habibullin, I T ; Khakimova, A R

Journal of Physics A: Mathematical and Theoretical, 2018, Vol.51(42), p.425202 (22pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

On a method for constructing the lax pairs for nonlinear integrable equations

Habibullin, I T ; Khakimova, A R ; Poptsova, M N

Journal of Physics A: Mathematical and Theoretical, 2016, Vol.49(3), p.035202 (35pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Formal diagonalization of a discrete lax operator and conservation laws and symmetries of dynamical systems

Habibullin, I. ; Yangubaeva, M.

Theoretical and Mathematical Physics, 2013, Vol.177(3), pp.1655-1679 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

An algebraic method for classifying S-integrable discrete models

Habibullin, I. ; Gudkova, E.

Theoretical and Mathematical Physics, 2011, Vol.167(3), pp.751-761 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On a method for constructing the lax pairs for integrable models via a quadratic ansatz

Habibullin, I T ; Khakimova, A R

Journal of Physics A: Mathematical and Theoretical, 2017, Vol.50(30), p.305206 (19pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Invariant manifolds and Lax pairs for integrable nonlinear chains

Habibullin, I. ; Khakimova, A.

Theoretical and Mathematical Physics, 2017, Vol.191(3), pp.793-810 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Peculiar symmetry structure of some known discrete nonautonomous equations

Garifullin, R N ; Habibullin, I T ; Yamilov, R I

Journal of Physics A: Mathematical and Theoretical, 2015, Vol.48(23), p.235201 (27pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (21)

Data de Publicação 

De até
  1. Antes de1999  (5)
  2. 1999Até2001  (3)
  3. 2002Até2005  (5)
  4. 2006Até2013  (5)
  5. Após 2013  (15)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Habibullin, I. T.
  2. Habibullin, I.T.
  3. Habibullin, I
  4. Habibullin, It
  5. Khakimova, A.R.

Buscando em bases de dados remotas. Favor aguardar.